MathSciNet Relay Station
MathSciNet bibliographic data
MR1272132 42B20
Watson, David K. Vector-valued inequalities, factorization, and extrapolation for a family of rough operators. J. Funct. Anal. 121 (1994), no. 2, 389–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement